# SDR 2022FA0000215

- Difficulty date: March 19, 2022
- Submitted: April 15, 2022
- Operation: General aviation
- Aircraft: N2058W
- Make and model: Beech V35
- Aircraft serial: D8192
- Aircraft time: 3,500 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Corroded
- Location: Zone 100
- Part time: 3,500 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: Z, K
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE FAILED ON ROLL OUT FROM LANDING, DEPARTED RUNWAY. NO DAMAGE TO AIRCRAFT. AIRCRAFT TOWED TO MAINTENANCE FACILITY. BRAKE LINE FROM RIGHT MASTER CYLINDER PASSING UNDER HEATING DUCT HOSE CLAMP (FORWARD CABIN, UNDER FLOOR BOARD) DEVELOPED LEAK FROM CORROSION BELIEVED TO BE FROM MOISTURE CONDENSATION PRODUCED BY OVERLYING HEAT HOSE/CLAMP. THIS IS VERY SIMILAR TO THE CONDITION THAT PRODUCED AILERON CONTROL CABLE TURNBUCKLE CORROSION AND FAILURE IN THE SAME MODEL AIRCRAFT THAT LED TO AD FOR AILERON TURNBUCKLE INSPECTION AND REPLACEMENT ABOUT A YEAR AGO. THE AFFECTED BRAKE LINE HAS BEEN PRESERVED FOR INSPECTION UPON REQUEST.
